|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||Linear stability and positivity results for a generalized size-structured Daphnia model with inflow§|
|Author(s):||Farkas, Jozsef Zoltan|
structured population dynamics
|Citation:||Farkas JZ & Hagen T (2007) Linear stability and positivity results for a generalized size-structured Daphnia model with inflow§, Applicable Analysis, 86 (9), pp. 1087-1103.|
|Abstract:||We employ semigroup and spectral methods to analyze the linear stability of positive stationary solutions of a generalized size-structured Daphnia model. Using the regularity properties of the governing semigroup, we are able to formulate a general stability condition which permits an intuitively clear interpretation in a special case of model ingredients. Moreover, we derive a comprehensive instability criterion that reduces to an elegant instability condition for the classical Daphnia population model in terms of the inherent net reproduction rate of Daphnia individuals.|
|Rights:||Published in Applicable Analysis by Taylor & Francis.; This is an electronic version of an article published in Applicable Analysis, Volume 86, Issue 9, September 2007, pp. 1087 - 1103. Applicable Analysis is available online at: http://www.informaworld.com/openurl?genre=article&issn=0003-6811 &volume=86&issue=9&spage=1087|
|Daphnia-AA-revised3-Stirling.pdf||231.61 kB||Adobe PDF||View/Open|
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
If you believe that any material held in STORRE infringes copyright, please contact email@example.com providing details and we will remove the Work from public display in STORRE and investigate your claim.